# SDR AALA20160227005

- Difficulty date: February 19, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 65,595 hours, 10,632 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 140T256737
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 GALLEY FWD INBD MOUNT CORRODED, STATION 347, RBL 41-15.  REPLACED NR 2 GALLEY FWD INBD MOUNT AT STATION 347, RBL 41-15 IAW AARD 51-00-05-1.  ACFT IN BASE MX.
